Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Free group automorphisms with parabolic boundary orbits

Arnaud Hilion

Algebraic & Geometric Topology 12 (2012) 933–950
Abstract

For N 4, we show that there exist automorphisms of the free group FN which have a parabolic orbit in FN. In fact, we exhibit a technology for producing infinitely many such examples.

Keywords
automorphism of free group, fixed point, symbolic dynamics
Mathematical Subject Classification 2010
Primary: 20E05, 20E36, 37B25, 37E15
Secondary: 20F65, 37B05
References
Publication
Received: 22 September 2011
Revised: 28 January 2012
Accepted: 28 January 2012
Published: 24 April 2012
Authors
Arnaud Hilion
Mathematiques
LATP - UMR 7353 Aix-Marseille Université
Avenue de l’escadrille Normandie-Niémen
13397 Marseille Cedex 20
France
http://junon.u-3mrs.fr/hilion/